CureZone   Log On   Join
FDA and NIMH research: Ritalin Use Causes 500 Percent Increased Risk of Sudden Death in Children
 
John Cullison Views: 1,995
Published: 9 years ago
 

FDA and NIMH research: Ritalin Use Causes 500 Percent Increased Risk of Sudden Death in Children


(NaturalNews) Just how dangerous are the amphetamine stimulant drugs prescribed for children with so-called ADHD? According to scientific research funded by the FDA and the National Institute of Mental Health, drugs such as Ritalin increase the risk of sudden death by five hundred percent among children and teens.

In these cases of sudden death, the child suddenly collapses and dies, only to be discovered later by parents or siblings. That's what happened to Matthew Hohmann in 2004 (see here), and according to this new research, it keeps happening to more and more children at a rate that's 500 percent higher than would be considered typical for children of a similar age and health status.

ADHD drugs like Ritalin are, of course, amphetamine stimulants. They used to be sold on the street as "speed," but now they're prescribed by psychiatrists to children after a subjective diagnosis of a fictitious disease: ADHD -- a "disorder" which has no measurable biological symptoms whatsoever.

Interestingly, the FDA banned ephedra, an herbal stimulant, after a handful of consumers died from consuming huge amounts of the herb in a desperate effort to lose weight. In that case, in banning the herb, the FDA announced "the risks outweigh the benefits," declaring that "ephedra is not safe at any dose."

In great contrast to that, even as children are literally dropping dead after taking ADHD drugs, the FDA is now insisting "the benefits are worth the risks."

But what benefits, exactly, are they talking about? There are no trusted scientific studies whatsoever showing ADHD drugs like Ritalin have any long-term positive effect on children. In fact, the available studies show that ADHD drugs stunt the physical growth of children while impairing brain development. Children who take these drugs, in other words, are not merely at a 500 percent increased risk of sudden death; they are almost assured to be stunted in their brain and body growth by this dangerous amphetamine stimulant drug.

The rest of the article is here.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.156 sec, (2)